Applies to: Xanax (alprazolam), Norco (acetaminophen/hydrocodone)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
However, please double check with the doc/pharmacist who prescribed the med., take care, wish you all the best.
They are safe to take together but you could get very tired and drowsy. Please use caution if doing very much important stuff and rest alot. When you rise from a sitting or lying position go very slow or you could get dizzy. Like I said it is o.k. but be careful. marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2010 • 6 answers
Posted 28 Mar 2011 • 10 answers
Posted 14 Nov 2012 • 19 answers
Posted 26 Feb 2013 • 1 answer
Posted 21 Apr 2016 • 1 answer